This all started to happen after having the stomach virus about 6 months ago. So far I have lost 30 pounds, I used to weigh about 190 now I weigh 160. I'm 18 yr old male. I have been feeling nauseous, with a weird feeling in my throat almost as if I have to vomit and abdominal pain. I've only vomited twice because of this. My general doctor prescribed me Prilosec thinking it could be acid reflux. The medicine didn't help or couldn't see a difference. He referred me to a specialist. The specialist ordered a endoscopy ( esophagus , upper stomach, etc. ) , an ultrasound of the gallbladder and a xray of the abdomian. I've also had blood tests. My scope came out to be that I was inflamed, and she thought I had a bacteria ( h. Pyroli.) Which came to negative. I'm still waiting on my ultrasound results. And the xray was fine. The specialist prescribed me a higher dose of an antiacid (. protonix. ) , prescribed me medicine for nausea. (zofran) and miralax for constipation. I can't stand for this to go on any longer it's ruining my life and me and my girlfriend are having a child soon and I don't want to be like this because it's preventing me from being who I was and being able to give my 100%. Please help
Try a hot 2 later bottle for stomac Paine drink alot of water purification water! No spicy food!I had ur symptoms too so know what you are going threw drink more apple juice it helped me! Apple cider vinegar help too but only for like sever constipation. .. also I have a head achieve where my head is itchy you ever have that head ach!?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.